Psycho-Babble Medication Thread 534834

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

wellbutrin weight gain???

Posted by mellymel_d on July 28, 2005, at 15:39:03

I'm thinking about asking my doc to add wellbutrin to my lexapro ---see above post..but i'm scared of weight gain. Has anybody experienced this? The lexapro nev er made me gain weight and I'm really scared of adding something else. But i NEED something to get me out of this depression. My anxiety seems pretty under control since they upped my does of lex but the depression is consuming me...HELP, any advice or opinions are welcome...please...

 

Everyone's different, but... mellymel_d

Posted by Racer on July 28, 2005, at 22:11:01

In reply to wellbutrin weight gain???, posted by mellymel_d on July 28, 2005, at 15:39:03

Wellbutrin is known as being weight neutral. As in most people here will also say that -- not just the company that makes it...

I take it, with Cymbalta and Provigil, and it's what kicked me into response.

Good luck!

 

Re: wellbutrin weight gain??? mellymel_d

Posted by fairywings on July 30, 2005, at 0:10:53

In reply to wellbutrin weight gain???, posted by mellymel_d on July 28, 2005, at 15:39:03

> I'm thinking about asking my doc to add wellbutrin to my lexapro ---see above post..but i'm scared of weight gain. My anxiety seems pretty under control since they upped my does of lex but the depression is consuming me...HELP, any advice or opinions are welcome...please...


Everyone I've talked to who's taken Wellbutrin has said they lose their appetite. Never heard of weight gain, but I suppose it could happen. If it could, it would definitely happen to me! Most of the meds make me hungry! Bleh!

What little experience I have with the SSRIs hasn't been good, although the anxiety was lessened, I had other side effects, and all the SSRIs seem to cause different reactions from what I hear. You might try either Wellbutrin alone, or a different SSRI.

On Lexapro I didn't have anxiety or depression, but I had NO motivation whatsoever, I felt stupid - couldn't think at all, and wanted to eat ALL the time. On Zoloft I didn't have anxiety, but did have depression. I also felt dizzy, had terrible water retention, swelling, and headache. I don't want to try any of the others after these experiences.

How about the benzos for anxiety? Like Xanax?
GL!
fairywings

 

Re: wellbutrin weight gain???

Posted by Sebastian on July 31, 2005, at 12:49:17

In reply to wellbutrin weight gain???, posted by mellymel_d on July 28, 2005, at 15:39:03

No weight gain on wellbutrin.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.